# SDR AALA201512179001

- Difficulty date: December 11, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17085668401
- Condition: Corroded
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE EACH NUT SUPPORT BRACKETS ATTACHED TO AFT CARGO LOWER SILL BEAM, BETWEEN FRAME 77 - 80, HAVE CORROSION ON FACE AT SURROUND STRUCTURE CUT OUT 96 - 22.  R & R FIVE EACH NUT SUPPORT BRACKETS IAW MM 51-41-01 & DWG 120-85513-845.
